MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE
Model Number 305905
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl sftygld 23x1 rb had a defective stopper.The following information was provided by the initial reporter, "the black rubber plug of the syringe plunger is deformed.".
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl sftygld 23x1 rb had a deffective stopper.The following information was provided by the initial reporter: "the black rubber plug of the syringe plunger is deformed.".
 
Additional Manufacturer Narrative
H6: investigation summary: one photo of the top view of a blister pack from batch 9304558 (p/n 305905) was received and evaluated.No defects could be confirmed from the photo.The reported defect could not be confirmed from the photo received.Additional photos of the defect are necessary for evaluation.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10759480
Report Number1213809-2020-00763
Device Sequence Number3266814
Product Code FMF
UDI-Device Identifier30382903059059
UDI-Public30382903059059
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number305905
Device Catalogue Number305905
Device Lot Number9304558
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;